RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 7, Pages 97–115 (Mi fpm1459)  

This article is cited in 1 scientific paper (total in 1 paper)

Improved bounds for the number of occurrences of elements in linear recurrence sequences over Galois rings

O. V. Kamlovskii

Certification Research Center

Abstract: We establish bounds for the number of occurrences of elements on segments of linear recurrence sequences of vectors over Galois rings. We use the method of exponential sums for this problem. We improve known results with the help of a new class of exponential sums.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:4, 512–524

UDC: 519.4

Citation: O. V. Kamlovskii, “Improved bounds for the number of occurrences of elements in linear recurrence sequences over Galois rings”, Fundam. Prikl. Mat., 17:7 (2012), 97–115; J. Math. Sci., 197:4 (2014), 512–524

Citation in format AMSBIB
\Bibitem{Kam12}
\by O.~V.~Kamlovskii
\paper Improved bounds for the number of occurrences of elements in linear recurrence sequences over Galois rings
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 7
\pages 97--115
\mathnet{http://mi.mathnet.ru/fpm1459}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 4
\pages 512--524
\crossref{https://doi.org/10.1007/s10958-014-1731-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893946965}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1459
  • http://mi.mathnet.ru/eng/fpm/v17/i7/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamlovskii, “Neabsolyutnye otsenki dlya nepolnykh trigonometricheskikh summ ot lineinykh rekurrent i ikh prilozheniya”, Matem. vopr. kriptogr., 5:3 (2014), 17–34  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:134
    Full text:50
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019